# SDR ASAA2014112309734

- Difficulty date: November 23, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 23,589 hours, 7,257 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FLIGHT DIRECTOR STEERING BARS DID NOT DISPLAY ON ILS APPROACH.  DISAPPEARED AT LOC CAPTURE AND GS CAPTURE. VOR/LOC AND GS AND FD WERE PROPERLY DISPLAYED ON THE FMA.  MA WAS ILLUMINATED ON THE F/O FLIGHT DIRECTOR SWITCH.  THE CAPTAINS DISPLAY WAS NORMAL.  ACFT GROUNDED. CURRENT STATUS GOOD.  FOUND ON FCC "B" FAULT HISTORY, FAULT 11-11052 " NO RAD ALT NR 2 DATA" ACCOMPLISHED FIM TASK 22-11, TASK 805.  NO CURRENT FAULTS.  FAULT INTERMITTENT.  NO HISTORY LAST 30 DAYS.  RAD ALT OPS NML REF MM 34-33-00.
